The dimension of the finite subsets of κ

Henry Kierstead, E. C. Milner

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We answer a question of M. Pouzet by showing that the Dushnik-Miller dimension of the finite subsets of the infinite cardinal κ ordered by inclusion is log log(κ).

Original languageEnglish (US)
Pages (from-to)227-231
Number of pages5
JournalOrder
Volume13
Issue number3
StatePublished - Dec 1 1996

Keywords

  • Dimension
  • Independent family
  • Linear extension
  • Ordered set
  • Partition relation

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'The dimension of the finite subsets of κ'. Together they form a unique fingerprint.

  • Cite this

    Kierstead, H., & Milner, E. C. (1996). The dimension of the finite subsets of κ. Order, 13(3), 227-231.